# SDR ASOA20150319020

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 34,313 hours, 19,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: No Test
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED MIDDLE EMERGENCY LIGHT WAS NOT WORKING.   MAINTENANCE INSPECTED AND REPLACED THE AFT AISLE EXIT LOCATION SIGN.  OPS CHECKS WERE GOOD.
